1mg, best e pharmacy in India

1000 PARA 1000MG TABLET

Tablet
MRP: Rs. 58 for 1 strip(s) (12 tablets each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition for 1000 PARA

Paracetamol(1000mg)

food interaction for 1000 PARA

alcohol interaction for 1000 PARA

pregnancy interaction for 1000 PARA

lactation interaction for 1000 PARA

food
alcohol
pregnancy
lactation
It is better to take 1000 para 1000mg tablet with food.
1000 para 1000mg tablet may cause excessive drowsiness and calmness with alcohol.
UNSAFE
1000 para 1000mg tablet may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
1000 para 1000mg tablet is probably safe to use during breastfeeding. Please consult your doctor.
SAFE

SALT INFORMATION for 1000 PARA

Paracetamol(1000mg)

Uses

1000 para 1000mg tablet is used in the treatment of headache, joint pain, dental pain, nerve pain, muscular pain, menstrual pain, migraine and fever.

How it works

1000 para 1000mg tablet belongs to class of medications called analgesics (painkiller) and antipyretics (fever reducing). 1000 para 1000mg tablet reduces pain by increasing the pain threshold. It reduces fever by acting on the temperature-regulating region of brain, resulting in increased blood flow across the skin, sweating and heat loss.

Common side effects

Skin redness, Allergic reaction, Shortness of breath, Running nose, Nausea, Liver injury, Abnormal blood cell count, Facial swelling, Blisters on skin

SUBSTITUTES for 1000 PARA

12 Substitutes
Sorted By
RelevancePrice
  • XT PARA 1000 MG TABLET
    (12 tablets in strip)
    Unichem Laboratories Ltd
    Rs. 3.92/tablet
    Tablet
    Rs. 47
    save 19% more per tablet
  • PYRIGESIC 1000 MG TABLET
    (10 tablets in strip)
    East India Pharmaceutical Works Ltd
    Rs. 2.10/tablet
    Tablet
    Rs. 21
    save 57% more per tablet
  • XYKAA EXTEND 1000 MG TABLET
    (10 tablets in strip)
    Troikaa Pharmaceuticals Ltd
    Rs. 3.52/tablet
    Tablet
    Rs. 35.20
    save 27% more per tablet
  • PA 12 1000MG TABLET
    (12 tablets in strip)
    Lincoln Pharmaceuticals Ltd
    Rs. 3.75/tablet
    Tablet
    Rs. 44.99
    save 22% more per tablet
  • ACTON OR 1000MG TABLET
    (10 tablets in strip)
    Apex Laboratories Pvt Ltd
    Rs. 3.51/tablet
    Tablet
    Rs. 35.10
    save 27% more per tablet

Top Physicians

  • Dr. Khoobsurat Najma
    MBBS
    4.9
  • Dr. M. K. Singh
    MBBS, MD
    4.8
  • Dr. Prabhat Kumar Jha
    MBBS, MD
    4.7
  • Dr. Sushila Kataria
    MBBS, MD, Diploma
    4.6
  • Dr. R. S. Rawat
    MBBS, MD
    4.5

Expert advice for 1000 PARA

  • Do not take if you are taking any other products that contain paracetamol, or are allergic to paracetamol or any of the other ingredients.
  • Do not take paracetamol if you drink three or more alcoholic beverages every day.
  • Consult your doctor immediately if you have any skin reaction such as skin reddening, blisters, or rash.
  • Do not take paracetamol without consulting your doctor if you are pregnant or breast feeding.

Frequently asked questions for 1000 PARA

Paracetamol

Q.Is paracetamol safe/ banned/ available in India?
Paracetamol (also known as acetaminophen, crocin, dolo, calpol, pacimol) is an over-the-counter drug available in India. It is generally safe if used at prescribed doses for the prescribed duration as advised by your doctor

Q.Is paracetamol a painkiller/ used for cold?
Paracetamol is used to relieve mild to moderate pain associated with cold and flu, as well as fever

Q.Does paracetamol make you drowsy / sleepy?
Paracetamol does not cause drowsiness. However, paracetamol is available in combination with cough and cold medicines (eg. cetirizine, chlorpheniramine), which may cause drowsiness or sleepiness

Q.Is paracetamol an NSAID/ antibiotic?
Paracetamol is a anti-pyretic (anti-fever), anti -inflammatory drug, which belongs to the category of non-steroidal anti-inflammatory drug (NSAID). However, unlike other NSAIDS, paracetamol can relieve only mild to moderate pain. It is not an antibiotic

Q.Can I take crocin with cetirizine/ aceclofenac/ amoxicillin/ codeine/ tramadol/ warfarin/ erythromycin/ antibiotics?
Yes, paracetamol (available as crocin) can be taken with all of these drugs. Caution is advised when crocin is to be used with warfarin. However, always consult your doctor regarding combined use of crocin with any other drug

Q.Can I take crocin with ibuprofen/naproxen/other NSAID?
Paracetamol (available as crocin) is available over-the-counter in combination with ibuprofen/naproxen/other NSAID. However, always consult your doctor regarding combined use of crocin with any other drug

Q.Does paracetamol cause death?
Paracetamol on overdose can severely damage the liver and cause death. No more than 4 grams should be consumed in one day. Always consult your doctor regarding use of paracetamol

Q.Can calpol make babies/ toddlers sleep/ help in teething pain?
Calpol can relieve pain in infants and children; it does not make them sleep.

Top Medicines Prescribed with 1000 PARA 1000MG TABLET

Articles


Content on this page was last updated on 15 September, 2016, by Dr. Varun Gupta (MD Pharmacology)